Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Long term effects of paracetamol drug

I have been consuming paracetomal tablet every alternate day. This is because, when ever I take tablet, I find myself OK but once i stop taking it, my body starts paining. Please advice on long term effect of this drug and how do I go about it
Asked On : Thu, 24 Mar 2011
Answers:  2 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
pls give a lil detail of ur pain n duration of ur problem so v cn better understand wat make u to tk paracetamol, bt takin paracetamol on alternate day is not good for liver n also u cn get git ulcer, u sholud always take pcm after meal n pls dnt tk vidout doctors prescription
u should take sm multivitamins vid antioxidants so ur body resistance will increase
go 4 healthy diet ,n if u r addicted to sm kind of alcohol or smoking, better give up.
Answered: Thu, 24 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Tina Jacob Das's  Response
Welcome to HealthcareMagic. Paracetamol, although a safe drug, is not to be consumed daily. This too might have its adverse effects like all other analgesics, affects the coagulation leading to bleeding disorders.And at higher doses may also affect liver function.So i would suggest you stop taking these pills and try to get treated the cause of pain. Take care.
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor